# SDR HNAA2010063000162

- Difficulty date: June 10, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 45,843 hours, 50,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE MOUNTED EMERGENCY LIGHT IS NOT WORKING.  REMOVED LENS, R & R BULB, REINSTALLED LENS.
